# SDR USAAD01062

- Difficulty date: March 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR-PIT - FLT 689 -  THE EMERGENCY LIGHT CAME ON DURING LANDING.  MAINTENANCE REPLACED THE AFT GALLEY RECEIVER.  (M)
